Some Riemann–Liouville fractional integral inequalities for convex functions
- 101 Downloads
We are pleased to investigate some Riemann–Liouville fractional integral inequalities in a very simple and novel way. By using convexity of a function f and a simple inequality over the domain of f we establish some interesting results.
KeywordsConvex function Riemann–Liouville fractional integral
Mathematics Subject Classification26A51 26A33 26D15
This research work is supported by Higher Education Commission of Pakistan under NRPU 2016, Project no. 5421.
Compliance with ethical standards
Research involving human participants and/or animals
In this paper none of the authors have performed any experiment and study with human participants or animals.
Conflict of interest
Author has not any conflict of interest.
- 2.Kilbas, A.A., H.M. Srivastava, and J.J. Trujillo. 2006. Theory and applications of fractional differential equations, North-Holland Mathematics Studies, 204. New York: Elsevier.Google Scholar
- 3.Laurent, H. 1884. Sur le calcul des derivees a indicies quelconques. Nouvelles Annales de Mathematiques 3 (3): 240–252.Google Scholar
- 4.Lazarević, M. 2014. Advanced topics on applications of fractional calculus on control problems, system stability and modeling. Athens: WSEAS Press.Google Scholar
- 5.Letnikov, A.V. 1868. Theory of differentiation with an arbitray index (Russian). Moscow Matematicheskii Sbornik 3: 1–66.Google Scholar
- 6.Sonin, N.Y. 1869. On differentiation with arbitray index. Moscow Matematicheskii Sbornik 6 (1): 1–38.Google Scholar